# SDR DALA2018121427191

- Difficulty date: December 11, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,523 hours, 24,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0861031) DURING INSPECTION FOUND CRACKED INTERCOSTAL (2 EAS) BTW STA 500D-500C STGR 25R AND STGR 25LH. INTERCOSTAL BTW STA 500D-500C STGR 25R AND STGR 25LH WERE REPLACED PER B737-800 SRM 51-40-02 PAR 7 AND DGW143A7510 REV C.
